Home / Advanced Search

  • Title/Keywords

  • Author/Affliations

  • Journal

  • Article Type

  • Start Year

  • End Year

Update SearchingClear
  • Articles
  • Online
Search Results (3)
  • Open Access


    A Study of Traveling Wave Structures and Numerical Investigation of Two-Dimensional Riemann Problems with Their Stability and Accuracy

    Abdulghani Ragaa Alharbi*

    CMES-Computer Modeling in Engineering & Sciences, Vol.134, No.3, pp. 2193-2209, 2023, DOI:10.32604/cmes.2022.018445

    Abstract The Riemann wave system has a fundamental role in describing waves in various nonlinear natural phenomena, for instance, tsunamis in the oceans. This paper focuses on executing the generalized exponential rational function approach and some numerical methods to obtain a distinct range of traveling wave structures and numerical results of the two-dimensional Riemann problems. The stability of obtained traveling wave solutions is analyzed by satisfying the constraint conditions of the Hamiltonian system. Numerical simulations are investigated via the finite difference method to verify the accuracy of the obtained results. To extract the approximation solutions to the underlying problem, some ODE… More >

  • Open Access


    A Symplectic Method of Numerical Simulation on Local Buckling for Cylindrical Long Shells under Axial Pulse Loads

    Kecheng Li, Jianlong Qu, Jinqiang Tan, Zhanjun Wu, Xinsheng Xu*

    Structural Durability & Health Monitoring, Vol.15, No.1, pp. 53-67, 2021, DOI:10.32604/sdhm.2021.014559

    Abstract In this paper, the local buckling of cylindrical long shells is discussed under axial pulse loads in a Hamiltonian system. Using this system, critical loads and modes of buckling of shells are reduced to symplectic eigenvalues and eigensolutions respectively. By the symplectic method, the solution of the local buckling of shells can be employed to the expansion series of symplectic eigensolutions in this system. As a result, relationships between critical buckling loads and other factors, such as length of pulse load, thickness of shells and circumferential orders, have been achieved. At the same time, symmetric and unsymmetric buckling modes have… More >

  • Open Access


    Five Different Formulations of the Finite Strain Perfectly Plastic Equations

    Chein-Shan Liu 1,2

    CMES-Computer Modeling in Engineering & Sciences, Vol.17, No.2, pp. 73-94, 2007, DOI:10.3970/cmes.2007.017.073

    Abstract The primary objectives of the present exposition focus on five different types of representations of the plastic equations obtained from an elastic-perfectly plastic model by employing different corotational stress rates. They are (a) an affine nonlinear system with a finite-dimensional Lie algebra, (b) a canonical linear system in the Minkowski space, (c) a non-canonical linear system in the Minkowski space, (d) the Lie-Poisson bracket formulation, and (e) a two-generator and two-bracket formulation. For the affine nonlinear system we prove that the Lie algebra of the vector fields is so(5,1), which has dimensions fifteen, and by the Lie theory the superposition… More >

Displaying 1-10 on page 1 of 3. Per Page